# SDR SIMA20220903011

- Difficulty date: September 3, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N247NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000619
- Aircraft time: 14,990 hours, 9,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 17081801013
- Condition: Dented
- Location: Fr 99-100
- Component: Skin
- Component part number: 17081801013
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT DAMAGE BETWEEN FR99 AND FR100 AND BETWEEN STRINGERS 2L AND 3L (MAJOR REPAIR)-C/A-FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER FOR REAR FUSELAGE SKIN REPAIR BTW FR99 AND FR100 AND BTW STGR 2L AND 3L IAW ETD# ETD 2022-170-027845 REV. A AND ERS-EJ-53MR-4634
